I recently had a terrible case of pneumonia, then I had a heart attack due to breathing problems. My cardio doctor has put me on Crestor and Plavix and dropped my simvastin and amolydine besylate. I have been on these new drugs for only 11 days now. I am concerned that I now have such tiredness and overpowering sleepiness.
I also have myleofibrosis. Can these two medicines or either of them cause this lethargy? This fatigue is beyond my normal for my blood cancer.
Question created 8 months 1 week ago
Very common (10% or more): Myalgia (up to 12.7%), arthralgia (10.1%)
Rare (less than 0.1%): Myopathy, rhabdomyolysis, myositis
Frequency not reported: Immune-mediated necrotizing myopathy, tendon disorders, creatine phosphokinase increased[Ref]"
These are Crestor side effects, from Drugs.com
However, you should also monitor your primary disease progression, as to exaggeration of anemia, or to leukopenia and presence of a concealed infection, due to myelofibrosis.
Dr Hana Fayyad, pediatrician
(Maria Jasmine Freeman, author of The Cross Of Menopause-Immolation🔥🔥🔥)
0 likes -
asked 8 months 1 week ago